MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134302
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an afib - paroxysmal ablation procedure involving a lasso® nav eco variable catheter and suffered a cardiac tamponade requiring a pericardiocentesis.It was reported that during the procedure, the doctor said that the catheter curve was broken.Surgery was not delayed due to the reported event.Action taken when event occurred was to change catheter.Procedure was not successfully completed.It was also reported that there was cardiac tamponade and pericardial puncture was performed.Additionally, it was reported this adverse event discovered during use of biosense webster products.The physician¿s opinion on the cause of this adverse event was procedure related.Intervention provided was epicardial puncture.Transseptal puncture performed with 301803m preface.Ablation was not performed prior to noting the cardiac tamponade; therefore, no evidence of steam pop.Event occurred during mapping phase.The flow setting for the irrigated catheter was 40w 2cc-15cc.Correct catheter settings were selected on the generator.Pump was switching from ¿low¿ to ¿high¿ flow during ablation.Force visualization features used were vector and visitag.No additional filter was used.
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device number lot 30883528l and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO® NAV ECO VARIABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16616269
Report Number2029046-2023-00631
Device Sequence Number17710319
Product Code DRF
UDI-Device Identifier10846835009644
UDI-Public10846835009644
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2025
Device Model NumberD134302
Device Catalogue NumberD134302
Device Lot Number30883528L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PREF.GUIDING SHEATH W/MULT.CRV; UNK CATHETER; UNK_CARTO 3
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age70 YR
Patient SexMale
Patient Weight85 KG